What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Aug 8, 12:49 PM EST, 39 minutes earlier.
Area forecast discussion, Aug 8, 12:49 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
149 PM EDT Thu Aug 8 2024
.SYNOPSIS...
Tropical Cyclone Debby continues to slowly move north across
central South Carolina this morning. The storm will slowly
track from the Carolinas through Virginia later today through
Friday, before lifting well north of the area over the weekend.
Drier conditions return this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1130 AM EDT Thursday...
Key Messages:
- The main effects from TS Debby (or what remains) are expected
to come today through Friday night. Heavy rainfall is the
primary concern on the current track. However, there is also a
tornado threat through early evening, which could persist into
the late night hours. A second, though slightly lower threat
could continue into Friday afternoon along the coast of E VA
into the eastern shore.
- A Flood Watch remains in effect through late Friday evening
for all areas along and south of I-64.
Late this morning, the center of TS Debby is located near the
NC/SC border east of Charlotte. The quasi-stationary frontal
boundary to the north has moved slightly south into our far
northern tier of counties from Fluvanna and Louisa counties NE
to the MD eastern shore. The precipitation shield from Debby
continues to lift NNW this morning across south central and
southeast VA and NE NC. 00z/8 guidance did a bit of a wobble
back to the east with the extratropically transitioning remnants
of Debby. This still will focus the heaviest rainfall across
the western half of the area with the greatest totals now
expected to be closer to the Blue Ridge, but the QPF has been
nudged back upward for the I-95 corridor west.
Widespread clouds and rainfall will hamper temps again today
with most areas within a degree or two of 80 for highs, slightly
milder low to mid 80s along the immediate SE coast over
southside Hampton Roads and NE NC. The highest PoPs and QPF will
continue to be focused across the western half of the area
tonight. Widespread showers with locally heavy rainfall will
continue tonight with lows in the 70s.
Heavy Rainfall:
Ongoing llvl moisture flux, and the transitioning circulation of
TC Debby interacting with the trough/front approach will result
in periods of moderate to heavy rainfall occuring, mainly along
and west of I-95 today and tonight. Ongoing moisture flux has
allowed for PW values of 2-2.25" across the region and will
result in efficient warm rainfall processes and periodic intense
rainfall rates, with rainfall rates in excess of 1"/hr possible
this afternoon into this evening over the Piedmont. Storm total
QPF for our area now ranges from 3-5" west of I-95 (locally
higher totals possible), highest in our Piedmont counties. 1-3"
of rain is still forecast along the I-95 corridor, and still
around 1-2" for areas eastern areas. The Flood Watch remains
unchanged.
Tornadoes:
The threat for tornadoes will increase sharply by early
afternoon as the band responsible for multiple overnight and
early morning tornadoes over central NC lifts north. Increasing
low level flow along with hi-res model progs showing greater
than 10000 j/kg of surface-based CAPE. Deep layer and low-
level wind shear continue to look rather impressive on forecast
soundings with large looping hodographs noted across much of
south central, SE and central VA into NE NC. Surface instability
remains the limiting factor in differentiating the greater
tornado potential farther E/NE. The tornado watch SPC issued
early this morning continues until 1PM and additional watches
are likely this afternoon and evening. SPC has expanded the
Slight Risk to include most of our area outside of the Northern
Neck and Eastern Shore. Strong low level shear will continue
into the overnight hours so isolated tornadoes will remain a
threat if pockets of instability can persist.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
As of 355 AM EDT Thursday...
Key Messages:
Steadier rain likely persists through Friday morning across the
Piedmont as the weakening remnants of Debby are forecast to
quickly turn northeast as it tracks from just west of the area
to a position in east- central PA by Friday night. The rain
becomes more showery in nature across central/eastern portions
of the area Friday afternoon and evening as the system exits to
the north. The rain does look to come to an end from west-east
Friday evening as the remnants of Debby are picked up by the
broader northern stream upper trough.
Breezy conditions (gusts to 30-40 mph near the coast) are
likely late tonight through Friday, as Debby tracks through
NC/VA. Lingering showers are likely to hang on near the coast
after midnight and may linger into the first part of Saturday
before moving offshore. Much improved conditions are forecast
for Saturday afternoon and evening with temperatures rebounding
into the mid to upper 80s with clouds decreasing from west to
east.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 1100 AM EDT Thursday...
Key Messages:
-Less humid conditions to start off next week.
-Mostly dry across the CWA aside from a few scattered showers/storms
across NE NC.
-A Shortwave may pass through on Tuesday with a brief chance of
showers.
Tropical Storm Debby will finally move out of the area by
Saturday night into Sunday morning. As Debby is carried away by
an upper-level low that moves across the great lakes region, a
westerly flow will set in bringing in drier air, lowering
dewpoints into the lower 60s in the northwest part of the CWA.
Closer to the shore, it may remain a bit more humid as the front
lingers across the region. With the front lingering, the best
chance of showers will be in the southeastern region. Looking
ahead to Tuesday, a shortwave could potentially move through the
area. If this materializes, there could be another brief period
of showers and storms. Temperatures for the week will be near
normal with highs in the mid-80s inland.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 145 PM EDT Thursday...
Impacts from Tropical Storm Debby continue to increase across
the local area early this afternoon. Rainfall is pushing
northward with embedded rotating cells (a tornado threat
remains possible through the evening and early overnight hours).
CIGs are generally MVFR with pockets of IFR in any heavier
cell; VIS could also drop to 1-3SM. Expect the wet pattern to
persist for most TAF sites through the period. It will be a bit
tricky at times as some terminals may get a lull in the activity
before more rain moves back in, which could affect CIG
categories occasionally. SBY has the least chance of seeing
steady rain this evening, with chances increasing tonight and
into Friday. S/SE winds will continue to increase as well
through the rest of the day and tonight, with gusts becoming
20-25kt by this evening. Expect the highest gusts closer to the
coast.
This system will lift off to the north Friday as it gets caught
up in a frontal system. Rain will still be impacting most
terminals toward the end of the 18Z TAF period, though western
terminals could begin to see improving conditions. Expect rounds
of heavy rain and another tornado threat to persist for eastern
terminals during the day on Friday. Occasional sub-VFR CIGs
along with MVFR-IFR VSBYs are likely in periodic heavy
downpours through Friday evening.
Outlook: Winds will gradually become southwesterly and subside
later Friday. Showers taper off Friday night/early Saturday
morning, with improvement to VFR through Saturday afternoon and
evening.
&&
.MARINE...
As of 425 AM EDT Thursday...
Key Messages:
- Gale Warnings are in effect for the Virginia and Maryland
waters tonight into Friday for gusts up to 35 to 40 kts.
- There is a High Rip Risk today and Friday across all area
beaches.
- High Surf Advisories are in effect for the Eastern Shore
beaches Friday for 7 to 8 ft breaking waves.
Tropical Storm Debby made landfall early this morning in SC. Debby
will continue to move N today and Friday, interacting with a trough
as it does so. The current track for Debby is well inland with the
center of the storm remaining NW of the local waters. However, the
pressure gradient between high pressure offshore and the E side of
Debby's wind field will allow for impacts to be felt well away from
the center of the storm across the local waters.
Winds were generally E/SE 15-20 kt with gusts up to 25 kt early this
morning. As Debby moves N, winds gradually become SE by this
afternoon, increasing to 20-25 kt with gusts up to 30 kt. SE winds
continue to increase to 25-30 kt with gusts up to 35-40 kt tonight
into Fri, becoming S Fri as the remnants of Debby lift to the N.
Wind probs for 34kt gusts have increased to 65-95% across the Ches
Bay, 50-70% across portions of the coastal waters, and 30-35% across
the Rappahannock and York Rivers. As such, confidence has increased
enough to upgrade to Gale Warnings across the VA/MD coastal waters,
Ches Bay, and rivers. SCAs remain in effect before the Gale
Warnings. Winds are more marginal across the NC coastal waters
and the Currituck Sound. As such, for messaging consistency
have kept these zones out of the Gale Warnings and have
continued the SCAs. As the remnants of Debby continue to lift N
and the trough moves E, S winds diminish to sub-SCA criteria Fri
night. However, there could be a secondary, brief NW surge
behind the cold front/trough Fri night into early Sat across the
middle and upper bay with SCA level winds possible.
Otherwise, seas build to 4-6 ft N and 5-7 ft S today, eventually
building to 7-9 ft (highest across the N coastal waters) tonight
into Fri. Have issued a High Surf Advisory for the Eastern Shore
beaches Fri due to large breaking waves of 7-8 ft expected. Seas
subside Fri night into Sat. Waves build to 4-6 ft across the Ches
Bay with 5-7 ft waves possible in the mouth of the bay.
Additionally, there is a High Rip Risk across all area beaches today
and Friday.
&&
.HYDROLOGY...
As of 400 AM EDT Thursday...
The total rainfall forecast through Saturday is from 2-5"
across the area, with locally higher amounts likely. The highest
amounts at this time look to be along and W of I-95. Hydro
concerns increase significantly late today into Fri afternoon,
with the potential for flooding increasing across south central
VA into NC this morning into Fri for most of the CWA. Some
river flooding into the weekend is likely depending on the
location of heaviest rainfall.
&&
.TIDES/COASTAL FLOODING...
As of 1145 AM EDT Thursday...
E/SE winds 15-25kt prevail this aftn, shifting to the SSE
tonight and increasing to 20-30kt with gusts of 35kt+. Tidal
departures are in the +1.0 to +1.5 ft range across the mid/upper
Bay and will likely rise to +1.5 to +2.0 ft overnight/Friday
morning. These departures will lead to widespread minor
flooding, with moderate flooding starting to look probable at a
few sites, especially Dorchester MD, early Friday. As such,
converted the advisory to a Watch for Dorchester and for zones
along the Potomac (will monitor trends and decided on the need
for a Warning later today). Minor coastal flooding is also expected
across the northern side of the Albemarle Sound in NE NC and
into Virginia Beach Thursday morning through Friday night. A
Coastal Flood Advisory has been issued for these locations for
the possibility of up to one foot of inundation above ground
level.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Watch from late tonight through Friday evening
for MDZ021.
Coastal Flood Advisory from 3 AM Friday to 9 AM EDT Saturday
for MDZ022-023.
High Surf Advisory from 10 AM to 7 PM EDT Friday for MDZ025.
NC...Flood Watch through Friday evening for NCZ012>017-030>032-102.
Coastal Flood Advisory until midnight EDT Friday night for
NCZ015>017-031-032-102.
VA...Flood Watch through Friday evening for VAZ048-060>062-065>069-
079>083-087>090-092-093-095>098-509>516-523>525.
Coastal Flood Advisory until midnight EDT Friday night for
VAZ098.
Coastal Flood Advisory until 10 PM EDT this evening for VAZ075-
077.
Coastal Flood Watch from 1 AM EDT Friday through Friday
evening for VAZ075-077.
Coastal Flood Advisory until 8 PM EDT Friday for VAZ076-078-
085-521-522.
High Surf Advisory from 6 AM to 7 PM EDT Friday for VAZ099-100.
MARINE...Small Craft Advisory until 7 PM EDT this evening for
ANZ630>632-634-638.
Gale Warning from 7 PM this evening to 7 PM EDT Friday for
ANZ630>632.
Small Craft Advisory until 10 PM EDT Friday for ANZ633.
Gale Warning from 7 PM this evening to 4 PM EDT Friday for
ANZ634-638.
Small Craft Advisory until 10 PM EDT this evening for
ANZ635>637-652-654-656.
Gale Warning from 10 PM this evening to 4 PM EDT Friday for
ANZ635>637.
Small Craft Advisory until 6 AM EDT Friday for ANZ650.
Gale Warning from 6 AM to 7 PM EDT Friday for ANZ650.
Gale Warning from 10 PM this evening to 7 PM EDT Friday for
ANZ652-654-656.
Small Craft Advisory until 6 AM EDT Saturday for ANZ658.
&&
SYNOPSIS...MAM
NEAR TERM...MAM/RHR
SHORT TERM...MAM/RHR
LONG TERM...HET
AVIATION...MAM/JKP
MARINE...RMM
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Aug 8, 10:44 AM EST, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1144 AM EDT Thu Aug 8 2024
MDZ024-VAZ064-517>520-091545-
Inland Worcester-Caroline-Western King William-Eastern King William-
Western King and Queen-Eastern King and Queen-
1144 AM EDT Thu Aug 8 2024
This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia and north central Virginia.
.DAY ONE...This afternoon and tonight.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, an isolated tornado is possible across the
outlook area through this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
VAZ048-060>062-065>069-080>083-509>516-091545-
Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Dinwiddie-Prince George-Charles City-
New Kent-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
1144 AM EDT Thu Aug 8 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia and south central Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, a few brief tornadoes are possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
NCZ015>017-032-091545-
Pasquotank-Camden-Western Currituck-Perquimans-
1144 AM EDT Thu Aug 8 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY
NIGHT...
...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
Tornado Watch.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, a few brief tornadoes are possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
NCZ012>014-030-031-VAZ079-087>090-092-093-095>097-523>525-091545-
Northampton-Hertford-Gates-Bertie-Chowan-Brunswick-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-York-Newport News-Hampton/Poquoson-
1144 AM EDT Thu Aug 8 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...
...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for northeast North Carolina,
south central Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Tornado Watch.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, a few brief tornadoes are possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
NCZ102-VAZ098-091545-
Eastern Currituck-Virginia Beach-
1144 AM EDT Thu Aug 8 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY
NIGHT...
...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
Tornado Watch.
HIGH RIP CURRENT RISK.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, a few brief tornadoes are possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
VAZ099-100-091545-
Accomack-Northampton-
1144 AM EDT Thu Aug 8 2024
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 7 PM EDT FRIDAY...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Beach Hazards Statement.
HIGH RIP CURRENT RISK.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, a few brief tornadoes are possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MDZ022-023-091545-
Wicomico-Somerset-
1144 AM EDT Thu Aug 8 2024
...COASTAL FLOOD ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 9 AM EDT
SATURDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, an isolated tornado is possible across the
outlook area through this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MDZ021-091545-
Dorchester-
1144 AM EDT Thu Aug 8 2024
...COASTAL FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Watch.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, an isolated tornado is possible across the
outlook area through this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Watch.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
VAZ076-078-085-521-522-091545-
Richmond-Lancaster-Middlesex-Western Essex-Eastern Essex-
1144 AM EDT Thu Aug 8 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, an isolated tornado is possible across the
outlook area through this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MDZ025-091545-
Maryland Beaches-
1144 AM EDT Thu Aug 8 2024
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT FRIDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Beach Hazards Statement.
HIGH RIP CURRENT RISK.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, an isolated tornado is possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
VAZ084-086-091545-
Gloucester-Mathews-
1144 AM EDT Thu Aug 8 2024
...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, a few brief tornadoes are possible across the
outlook area this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The threat for excessive rainfall and localized flooding continues
Friday into Friday night, as Tropical Cyclone Debby lifts just west
of the outlook area through Friday evening. Check hurricanes.gov for
latest updates on Tropical Cyclone Debby. Additionally, an isolated
tornado is possible across the outlook area Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
VAZ075-077-091545-
Westmoreland-Northumberland-
1144 AM EDT Thu Aug 8 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Coastal Flood Watch.
Tropical Cyclone Debby lifts slowly across the Carolinas toward
local area today through late tonight. A threat for excessive
rainfall and localized flooding will likely affect the area and
tonight. Check hurricanes.gov for latest updates on Tropical Cyclone
Debby. Additionally, an isolated tornado is possible across the
outlook area through this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.